Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jr155

Will Creatine Cause Acne???

Recommended Posts

Posted

simple as that. will creatine cause acne?

Share this post


Link to post
Share on other sites
Posted

No....

PANIC

Share this post


Link to post
Share on other sites
Posted
simple as that. will creatine cause acne?

nope, extremely unlikely.

I've been taking creatine for years and i have been fine.

Which creatine were/are you taking?

Pure monohydrate?

Or are you using the tricreatine malate & co stuff with the "delivery system" etc.? (these types usually have a lot of sugar, colours etc.)

Share this post


Link to post
Share on other sites
Posted

no

creatine mono is good stuff.

starting it today woop woop :P

erm its more likely the quality of carbs or added sugar and chemicals that will cause issues.

working out increases testosterone etc, so that can trigger the oil glands... dont worry bout creatine being a cause

Share this post


Link to post
Share on other sites
Posted

Every time I take creatine I break out a little on my back/shoulder area, and I never break out on my body except when I take creatine or when I get sunburned. Only a few pimples though so it doesn't bother me, and no increase in facial acne. Also, it usually subsides after a few weeks of taking it.

Share this post


Link to post
Share on other sites
Posted

I used a pure creatine monohydrate for about 2 weeks and started breaking out terribly, then right after I stopped it went away? It may have been because I was doing the loading phase but still. You don't need creatine anyway, just get plent of protein and your workouts should be giving you results, if not then you need to make changes to your workouts rather than go for the creatine option. Creatine makes your muscles load lots of water and it makes them look bigger but they are more soft and that. Obviously other people seem to have not had any problems with creatine but if you do then just stop and keep it all natural.

Share this post


Link to post
Share on other sites
Posted (edited)

Whatever you do though, don't take Celltech. That shit has like 75 grams of sugar in it and that will most likely result in some unwanted acne. My recommendation would be Con-cret by Promera. No loading phase, side effects, and doesn't give you that puffy look. For me it's really affordable too because the serving size is based on bodyweight and I'm a small guy.

Edited by bdonpowerlifter

Share this post


Link to post
Share on other sites
Posted

so just for my information, what is creatine for?

Share this post


Link to post
Share on other sites
Posted (edited)
so just for my information, what is creatine for?

Supplementing with creatine will increase your recovery time in the gym because it increases the levels of ATP in your blood. This means less recovery time between sets and the capacity to perform more sets per workout. More time working out in theory should yield greater gains in the gym.

From personal experience creatine gives me "that extra edge" in the gym. It's not a miracle supplement by any means, but it is researched more than any other sports supplement, and has proven results. From my personal experience, it gives me around a 5% increase in strength and maybe a 10% increase in work capacity. Of course this is after taking it for a month everyday. No loading phase is required, just take 5 grams a day. It has never made my skin breakout, but as mentioned earlier the ones with the 80g of dextrose (delivery system) creatine products may make your skin breakout from the sugar.

Edited by Pimpstick

Share this post


Link to post
Share on other sites
Posted (edited)

haha what a coincidence i read this, i just started taking creatine about 3 days ago because imma do the p90x thing.Honestly from my past experiences with creatine i never really broke out during a cycle. Ive taken many supplements and the one that i have routinely found a link with my acne was with musclemilk. I dont know why but i always get little whiteheads when i start taking that. As far as creatine though i never experienced a problem. Creatine is naturally our bodies just in small amounts and i never really heard any correlation between creatine and acne. By the way im using amplified creatine 189 from gnc.

Edited by Help Wanted

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×